I am 29 years old and 5'9.. when I was 18 I got pregnant and I only weighed 115 and I have weighed about 140 for the last 10 years but about 12 months ago I weighed 140 and today I weighed my self and I was 114.. I am very healthy person and I take no medications and I have not had an appetite to eat at all..I am disgusted on how skinny I am and I got upset my clothes are big I can almost go a whole day without anything but one glass of milk. I can't force my self to eat.. I just gag myself. What can I do? My blood tests all come back completely normal... they always do. I also called my doctors office today to make an appointment and apparently she quit her job. Also.. what type of doctor can I go see just for this reason?
Dear Wildsugar, welcome to the site. An Endocrinologist deals with metabolic disorders, and rapid weight loss is a sign of metabolic disorders like diabetes and thyroid malfunctions. It could be something other than a metabolic disorder, but and Endo dr, should be able to diagnose what is causing your weight loss and lack of appetite. Patti
struggling with problems similar to yours.Felt sad reading your post,I am also 29yrs old, a mom of 4 kids, I lost 30 lbs in 6 wks time.Causing insecurities & depression. As someone also struggling to gain weight I want to tell you about ''INSURE'' different kinds for different problems,look for the one thats for ( helping gain weight & maintaining weight gained ) drink 1 every morning an soon you will notice small changes in your weight & continue to drink them so you can maintain the weight gained. you will also start to feel healthier and more energetic!! I hope you consider trying this its great an worth a shot. wish you luck in getting better and ope all turns out great for you sooner rather than later!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Weight Loss/Failure to Thrive - I cat gain any weight,,im only 5'3" and I weigh 101pounds,,i have no
Posted 5 Dec 2010 • 1 answer
Posted 30 Mar 2011 • 2 answers
I've been on qsymia 7.5 for 3 weeks now I have no side effects other then I'm always very sleepy and
Posted 1 Apr 2014 • 1 answer
Posted 23 May 2016 • 1 answer
Posted 9 Aug 2016 • 0 answers